Is bruising easily a symptom of Fibro? I have always bruised easily and had bruises that I wasn't sure where they came from because I'm a klutz. But here lately they seem darker and take longer to go away. They also tend to be more painful, which I figure is at least partially the fibro. I am on Cymbalta and have raised the dose a couple of times, but finally feel like I am at a manageable level. I was wondering if it was a side effect of the meds. Anyone else have this issue?
Hi Momo. I am not really sure so I don’t think I have a good answer for you. I bump into things often and I am very fair skinned so I notice black and blue marks often.
All the best,
One of the very first things I was told about Fibro is that bruising easily is one of the signs. I too bruise easily. I don't even know what it's from most of the time. I'm also on Cymbalta and I don't remember seeing that on the side effects, nor have I noticed an increase in bruising since I started. I've been on it for several years now. As far as more painful I'd give my Dr. a call just to be sure it isn't something else.
Hi momf4, first of all, that is great news that your at a manageable level currently. That is really terrific. Regarding bruising, it would be good to discuss with your doctor. Might very well be due to medication / Fibro but your doctor is the best to check with. I also bruise pretty easily and it takes longer to go away the older I get :-). Again, glad to hear you are in a good space right now, hooray!